Alert archive / North Carolina / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 88, NWS Wilmington, NC
NWS Wilmington, NC issued this severe thunderstorm warning at Jun 26, 2012, 12:41 AM EDT for Bladen County, Robeson County, North Carolina. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 26, 2012, 12:41 AM EDT (04:41 UTC)
- Expired
- Jun 26, 2012, 1:30 AM EDT
- In force
- 49 min
- Issued by
- NWS Wilmington, NC
- Area
- Storm-based polygon
Counties Bladen County, NC, Robeson County, NC
The radar
The Wilmington radar (KLTX), 102 km from the middle of the area, began a volume at 04:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 00:00Z, 4.7 hours before the alert went out and 167 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 297 J/kg
- Mixed-layer CIN
- -22 J/kg
- Mixed-layer LCL
- 2023 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 37 m²/s²
- 0-3 km storm-relative helicity
- 72 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.8
The text
As transmitted, in the capitals the NWS used until 2016.
541
WUUS52 KILM 260441
SVRILM
NCC017-155-260530-
/O.NEW.KILM.SV.W.0088.120626T0441Z-120626T0530Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON NC
1241 AM EDT TUE JUN 26 2012
THE NATIONAL WEATHER SERVICE IN WILMINGTON NC HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
BLADEN COUNTY IN SOUTHEAST NORTH CAROLINA
ROBESON COUNTY IN SOUTHEAST NORTH CAROLINA
* UNTIL 130 AM EDT
* AT 1240 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 6 MILES NORTHEAST OF AMMON TO 6 MILES NORTH OF WAKULLA...AND
MOVING SOUTH AT 15 MPH.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO...
REX...
TOBERMORY...
DUART...
TOLARSVILLE...
WHITE OAK...
BUIE...
MORE DANGEROUS THUNDERSTORMS MAY DEVELOP AND AFFECT OTHER COMMUNITIES
IN THE WARNED AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING AND HEAVY RAIN. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS.
&&
PLEASE REPORT HAIL...DOWNED TREES OR DAMAGING WINDS TO THE NATIONAL
WEATHER SERVICE IN WILMINGTON NC...TOLL FREE AT 877-633-6772...WHEN
YOU CAN DO SO SAFELY.
LAT...LON 3490 7893 3484 7890 3485 7882 3486 7850
3467 7832 3451 7825 3449 7929 3460 7943
3469 7942 3477 7934 3482 7936 3484 7935
3484 7919 3496 7903
TIME...MOT...LOC 0441Z 349DEG 14KT 3487 7854 3488 7927
$$
BACON2 follow-up statements
114
WWUS52 KILM 260510
SVSILM
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
110 AM EDT TUE JUN 26 2012
NCC017-155-260530-
/O.CON.KILM.SV.W.0088.000000T0000Z-120626T0530Z/
ROBESON NC-BLADEN NC-
110 AM EDT TUE JUN 26 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 AM EDT
FOR BLADEN AND ROBESON COUNTIES...
AT 106 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM AMMON TO ALMA...OR ALONG A LINE EXTENDING FROM 11
MILES NORTHEAST OF ELIZABETHTOWN TO 7 MILES SOUTHWEST OF RED
SPRINGS...MOVING SOUTH AT 15 MPH.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BUIE...TAR
HEEL...RUSKIN...HOWELLSVILLE...PEMBROKE...BARKER TEN MILE...LAGOON...
ROWAN...LISBON...ABBOTTSBURG...HESTERTOWN...ELROD...RAEMON...
PURVIS...SMITHS...ROWLAND...RAYNHAM...MCDONALD...LUMBERTON...
FAIRMONT...WHITE LAKE...DUBLIN AND BLADENBORO.
PLEASE REPORT HAIL...DOWNED TREES OR DAMAGING WINDS TO THE NATIONAL
WEATHER SERVICE IN WILMINGTON NC...TOLL FREE AT 877-633-6772...WHEN
YOU CAN DO SO SAFELY.
LAT...LON 3484 7890 3482 7882 3481 7848 3467 7832
3452 7825 3449 7929 3461 7943 3469 7942
3477 7934 3482 7936 3484 7935
TIME...MOT...LOC 0511Z 349DEG 14KT 3473 7851 3474 7929
$$
BACON550
WWUS52 KILM 260527
SVSILM
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
127 AM EDT TUE JUN 26 2012
NCC017-155-260537-
/O.EXP.KILM.SV.W.0088.000000T0000Z-120626T0530Z/
ROBESON NC-BLADEN NC-
127 AM EDT TUE JUN 26 2012
...THE SEVERE THUNDERSTORM WARNING FOR BLADEN AND ROBESON COUNTIES
WILL EXPIRE AT 130 AM EDT...
AT 123 AM EDT...THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING
HAS WEAKENED...THUS THE WARNING WAS ALLOWED TO EXPIRE.
PLEASE REPORT HAIL...DOWNED TREES OR DAMAGING WINDS TO THE NATIONAL
WEATHER SERVICE IN WILMINGTON NC...TOLL FREE AT 877-633-6772...WHEN
YOU CAN DO SO SAFELY.
LAT...LON 3484 7890 3482 7882 3481 7848 3467 7832
3452 7825 3449 7929 3461 7943 3469 7942
3477 7934 3482 7936 3484 7935
TIME...MOT...LOC 0527Z 349DEG 14KT 3467 7850 3468 7928
$$
BACONWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 9:07 PM EDT, 3 hours 34 minutes earlier.
Area forecast discussion, Jun 25, 9:07 PM EDT, 3 hours 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON NC
907 PM EDT MON JUN 25 2012
.SYNOPSIS...
A COLD FRONT WILL DROP SOUTH ACROSS THE AREA OVERNIGHT. DRY AND
COOLER AIR WILL SPREAD ACROSS THE REGION TUESDAY AND WEDNESDAY.
A BUILDING UPPER RIDGE OF HIGH PRESSURE COULD BRING EXCEPTIONALLY
HOT TEMPERATURES LATE IN THE WEEK.
&&
.NEAR TERM /THROUGH TONIGHT/...
AS OF 907 PM MONDAY...VIGOROUS SHORTWAVE MOVING ACROSS THE DELMARVA
REGION WAS GENERATING A LINE OF STRONG TO SEVERE TSTMS ACROSS NE NC
THIS EVENING. FRACTURED CONVECTION EXTENDED WESTWARD ALONG THE COLD
FRONT INTO CENTRAL AND WESTERN NC. SHORT RANGE MODELS BRING THE FRONT
INTO OUR NORTHERN INTERIOR AROUND MIDNIGHT...SINKING SOUTH INTO OUR
SOUTH CAROLINA ZONES IN THE PRE-DAWN HOURS.
DIURNAL COOLING OF THE BOUNDARY LAYER MAY WEAKEN THE STORMS AS THEY
REACH OUR COUNTY WARNING AREA...AND THE BETTER POTENTIAL FOR SEVERE
WX WILL RESIDE NORTH OF THE AREA THROUGH THE EVENING TIME FRAME.
WITH THE FRONT HOWEVER MOVING SOUTH OVER OUR ZONES TONIGHT...WILL
KEEP AT A MINIMUM ISOLATED POP VALUES MOST AREAS...BUT HIGHER VALUES
ACROSS OUR NORTHERN TIER WHERE BETTER DYNAMICS ALOFT WILL RESIDE.
&&
.SHORT TERM /TUESDAY THROUGH WEDNESDAY NIGHT/...
AS OF 3 PM MONDAY...UPPER LOW OVER NEW ENGLAND AND ASSOCIATED TROUGH
AXIS OFF THE EAST COAST TUESDAY MORNING WILL PUSH THE COLD FRONT
SOUTH AND EAST OF THE FORECAST AREA. HELD ONTO SMALL POP FOR THE
COAST TUESDAY MORNING...BUT WITH STABLE CONDITIONS SPREADING ACROSS
THE AREA ALONG WITH LOWER LOW-LEVEL THETA-E VALUES TUESDAY WILL BE A
COOLER AND DRIER DAY OVERALL. EXPECT TO SEE GUSTY WINDS TUESDAY
MORNING IN THE WAKE OF THE FRONT WITH MOMENTUM TRANSFER. HOWEVER THE
LOW-LEVEL WIND FIELD WILL WEAKEN BY THE AFTERNOON ALLOWING WINDS TO
DIMINISH DURING THE DAY.
TEMPERATURES WILL A CATEGORY OR TWO COOLER THAN NORMAL TUESDAY AND
MULTIPLE CATEGORIES COOLER THAN NORMAL FOR TUESDAY NIGHT. IN
FACT...THE TYPICAL COOL SPOTS IN THE AREA COULD SEE MID TO UPPER
50S...WHILE COASTAL AREAS DROP INTO THE LOWER 60S. A WARM-UP IS
EXPECTED WEDNESDAY TO NEAR CLIMO AS HEIGHTS INCREASE FROM THE
SUBTROPICAL RIDGE FIRMLY IMPLANTED ACROSS THE PLAINS STATES. NO POPS
REQUIRED AFTER TUESDAY MORNING.
&&
.LONG TERM /THURSDAY THROUGH MONDAY/...
AS OF 3 PM MONDAY...WEAK HIGH PRESSURE WILL DOMINATE AT THE SURFACE
AS MID TO UPPER RIDGE BUILDS OVER THE SOUTHEAST EARLY ON. OVERALL
SHOULD SEE QUITE A BIT OF SUBSIDENCE AND DRIER AIR THROUGH AT LEAST
THE FIRST PART OF THE LONG TERM FORECAST. PCP WATER VALUES DOWN LESS
THAN AN INCH ON THURS WILL BEGIN TO INCREASE AS DEEPER RETURN FLOW
SETS UP LATE FRI INTO SAT WITH VALUES REACHING BACK AROUND 1.5
INCHES FOR THE WEEKEND. THE INCREASING MOIST RETURN FLOW WILL BRING
DEWPOINT TEMPS BACK UP FROM THE MID 50S ON WED UP CLOSER TO 70 BY
THE WEEKEND. A RAPID WARM UP WILL OCCUR AS H5 HEIGHTS REACH UP NEAR
592 DEM BY FRI EVENING. 850 TEMPS SHOW AN INCREASE FROM AROUND 12C
EARLY WED MORNING UP CLOSE TO 25 C BY FRI EVENING. THIS WILL LEAD TO
MAX TEMPS WELL INTO THE 90S ON FRI AND REMAINING UP AROUND 90 FOR
THE WEEKEND. THE COMBINATION OF INCREASED DEWPOINTS AND VERY WARM
TEMPS COULD BRING APPARENT TEMPS UP CLOSE TO HEAT ADVISORY CRITERIA
FRI INTO THE WEEKEND.
MID TO UPPER RIDGE FLATTENS OUT HEADING INTO EARLY NEXT WEEK WITH
MORE OF A ZONAL FLOW TAKING HOLD WITH BERMUDA HIGH DOMINATING AT THE
SURFACE. THE BIG QUESTION MARK WILL BE DEBBY. ALTHOUGH MOST MODELS
ARE IN AGREEMENT THAT IT WILL REMAIN ON AN E-NE TRACK...IT MAY
REMAIN NEARLY STATIONARY LONG ENOUGH TO ACTUALLY TRACK A BIT CLOSER
TO THE CAPE FEAR COAST WHEN IT FINALLY MAKES A MOVE. LATEST GFS
SHOWS DEBBY MAKING ITS CLOSEST APPROACH TO THE CAPE FEAR COAST NEXT
SUNDAY INTO MONDAY WITH GUSTY ON SHORE WINDS AND SOME PCP POSSIBLE
MAINLY ALONG THE COAST. WILL KEEP PCP OUT OF THE FORECAST UNTIL SUN
INTO MON TO ACCOUNT FOR POSSIBLE INFLUENCE FROM DEBBY.
&&
.AVIATION /01Z TUESDAY THROUGH SATURDAY/...
AS OF 01Z...PRE-FRONTAL CONVECTION WILL LINGER NEAR LBT AND WILL
LIKELY WEAKEN DIURNALLY BY 01Z. THE HRRR MODEL IS ADVERTISING A
FAIRLY DECENT LINE OF CONVECTION WITH THE FRONT THAT WILL DROP INTO
THE NORTHERN PORTION OF OUR CWA BY 03-4Z. THIS LINE COULD PRODUCE
GUSTY WINDS AND BRIEF HEAVY RAIN...WITH THE BEST CHANCE AT LBT. THIS
LINE WILL LIKELY WANE AS IT DROPS SOUTHWARD...BUT IT COULD HOLD ON
LONG ENOUGH THE AFFECT THE MYRTLES BY 06-07Z. LOOK FOR A WIND SHIFT
BRIEFLY TO THE WEST NORTHWEST AS THE FRONT ARRIVES...SHIFTING AGAIN
TO THE NORTHEAST AND GUSTY AN HOUR OR TWO LATER. TUESDAY...CONTINUED
GUSTY NORTHEAST WINDS AS AN UNSEASONABLY STRONG FRONT GRADUALLY
PLOWS SOUTHWARD. LOOK FOR SOME DIMINISHING OF THE WINDS BY MID
AFTERNOON AS THE GRADIENT SLACKENS.
EXTENDED OUTLOOK...EXPECT VFR.
&&
.MARINE...
NEAR TERM /THROUGH TONIGHT/...
AS OF 907 PM MONDAY...INCREASING SOUTHWEST WIND EXPECTED THIS EVENING
AS A COLD FRONT APPROACHES FROM THE NORTHWEST. SPEEDS WILL INCREASE
TO 15 TO 20 KT. THE INCREASING AND PERSISTENT SOUTH FLOW WILL BUILD
SEAS TO 4 TO 7 FT OVERNIGHT...IN A COMBINATION OF WIND WAVE AND
SWELL ENERGY FROM THE SOUTH. FRONT PUSHES OFF THE SOUTH COAST BY OR
JUST AFTER DAYBREAK...WITH WEST TO NORTHWEST FLOW DEVELOPING AS THE
FRONT CLEARS. LOOKS AS THOUGH COLD ADVECTION WILL ARRIVE BEYOND THE
END OF THE PERIOD...LIMITING GUSTINESS. HOWEVER GIVEN THE PINCHED
GRADIENT BEHIND THE FRONT WINDS WILL REMAIN 15 TO 20 KT.
SHORT TERM /TUESDAY THROUGH WEDNESDAY NIGHT/...
AS OF 3 PM MONDAY...NORTHERLY WINDS BEHIND THE FRONT SUPPORT
CONTINUING THE SMALL CRAFT ADVISORY THROUGH TUESDAY MORNING. THE
FLOW WILL VEER TO A NORTHEASTERLY DIRECTION BY TUESDAY AFTERNOON AND
SPEEDS WILL BEGIN TO DIMINISH. LIGHT NORTH TO NORTHEAST FLOW WILL
PREVAIL DURING WEDNESDAY MORNING...THEN THE RETURN OF SOUTHERLY FLOW
BY WEDNESDAY EVENING. DURING THE SHORT TERM PERIOD...SEAS WILL BE
HIGHEST TUESDAY MORNING...THEN GRADUALLY SUBSIDE THROUGH THE
REMAINDER OF THE PERIOD.
LONG TERM /THURSDAY THROUGH SATURDAY/...
AS OF 3 PM MONDAY...MUCH UNCERTAINTY STILL EXISTS WITH DEBBY.
ALTHOUGH MOST MODELS NOW AGREE WITH AN EVENTUAL E-NE TRACK...THE
LATEST MODELS HOLDS DEBBY OVER THE GULF FOR SEVERAL DAYS BEFORE
FINALLY MAKING A MOVE. THE GFS SHOWS DEBBY MAKING ITS CLOSEST
APPROACH NEXT SUN INTO MON WHILE THE ECWMF REMAINS SLOWER.
FOR NOW WILL GO WITH HIGH PRESSURE DOMINATING THROUGH THE PERIOD.
INITIALLY HIGH PRESSURE BUILDING DOWN FROM THE GREAT LAKES WILL
WEAKEN ON THURS WITH BERMUDA HIGH TAKING OVER FRI THROUGH SAT.
THEREFORE LIGHTER MORE VARIABLE WINDS ON THURS WILL INCREASE OUT OF
THE SOUTH FRI INTO SAT. SHOULD SEE SOUTHERLY WINDS INCREASE TO
AROUND 15 KTS FRI THROUGH SAT.
THE PERSISTENT SOUTHERLY PUSH WILL BRING SEAS UP FROM 2 TO 4 SEAS ON
THURS TO 3 TO 5 FT FRI THROUGH SAT. DEPENDING ON HOW QUICKLY DEBBY
MOVES UP THE COAST MAY SEE AN INCREASING SWELL THROUGH THE PERIOD.
&&
.ILM WATCHES/WARNINGS/ADVISORIES...
SC...NONE.
NC...NONE.
MARINE...SMALL CRAFT ADVISORY FROM 6 PM THIS EVENING TO 2 PM EDT
TUESDAY FOR AMZ250-252-254-256.
&&
NEAR TERM...MJC
SHORT TERM...SRP
LONG TERM...RGZ
AVIATION...HDLHazardous weather outlook, Jun 25, 3:27 PM EDT, 9 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON NC 327 PM EDT MON JUN 25 2012 AMZ250-252-254-256-261930- SURF CITY TO CAPE FEAR NC OUT 20 NM- CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM- LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM- MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM- 327 PM EDT MON JUN 25 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 2 PM EDT TUESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ADJACENT COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. SMALL CRAFT ADVISORY CONDITIONS MAY DEVELOP MONDAY NIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. SMALL CRAFT ADVISORY IS EXPECT TO END EARLY TUESDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NCZ087-096-099-105-107-109-SCZ017-024-261930- ROBESON-BLADEN-COLUMBUS-INLAND PENDER-INLAND NEW HANOVER- INLAND BRUNSWICK-MARLBORO-DILLON- 327 PM EDT MON JUN 25 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA AND NORTHEAST SOUTH CAROLINA. .DAY ONE...THIS AFTERNOON AND TONIGHT. ISOLATED THUNDERSTORMS WILL HAVE THE POTENTIAL TO PRODUCE LOCALIZED FLOODING OF POOR DRAINAGE AREAS AND STRONG GUSTY WINDS. THERE IS A SMALL CHANCE OF AN ISOLATED SEVERE THUNDERSTORM. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. HEAT AND HUMIDITY MAY TURN EXCESSIVE LATE WEEK AND NEXT WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NCZ106-108-110-261930- COASTAL PENDER-COASTAL NEW HANOVER-COASTAL BRUNSWICK- 327 PM EDT MON JUN 25 2012 ...MODERATE RISK OF RIP CURRENTS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA. .DAY ONE...THIS AFTERNOON AND TONIGHT. ISOLATED THUNDERSTORMS WILL HAVE THE POTENTIAL TO PRODUCE LOCALIZED FLOODING OF POOR DRAINAGE AREAS AND STRONG GUSTY WINDS. THERE IS A SMALL CHANCE OF AN ISOLATED SEVERE THUNDERSTORM. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. MODERATE RISK OF RIP CURRENTS. HEAT AND HUMIDITY MAY TURN EXCESSIVE LATE WEEK AND NEXT WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. SCZ023-032-033-039-053-055-261930- DARLINGTON-FLORENCE-MARION-WILLIAMSBURG-INLAND HORRY- INLAND GEORGETOWN- 327 PM EDT MON JUN 25 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST SOUTH CAROLINA. .DAY ONE...THIS AFTERNOON AND TONIGHT. ISOLATED THUNDERSTORMS WILL HAVE THE POTENTIAL TO PRODUCE LOCALIZED FLOODING OF POOR DRAINAGE AREAS AND STRONG GUSTY WINDS. THERE IS A SMALL CHANCE OF AN ISOLATED SEVERE THUNDERSTORM. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. HEAT AND HUMIDITY MAY TURN EXCESSIVE LATE WEEK AND NEXT WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. SCZ054-056-261930- COASTAL HORRY-COASTAL GEORGETOWN- 327 PM EDT MON JUN 25 2012 ...MODERATE RISK OF RIP CURRENTS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST SOUTH CAROLINA. .DAY ONE...THIS AFTERNOON AND TONIGHT. ISOLATED THUNDERSTORMS WILL HAVE THE POTENTIAL TO PRODUCE LOCALIZED FLOODING OF POOR DRAINAGE AREAS AND STRONG GUSTY WINDS. THERE IS A SMALL CHANCE OF AN ISOLATED SEVERE THUNDERSTORM. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. MODERATE RISK OF RIP CURRENTS. HEAT AND HUMIDITY MAY TURN EXCESSIVE LATE WEEK AND NEXT WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. III
In the hours before
Special weather statement, Jun 26, 12:24 AM EDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
1224 AM EDT TUE JUN 26 2012
NCZ087-096-260530-
BLADEN-ROBESON-
1224 AM EDT TUE JUN 26 2012
...LINE OF STRONG THUNDERSTORMS WILL MOVE ACROSS BLADEN AND ROBESON
COUNTIES THROUGH 130 AM EDT...
AT 1224 AM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 13 MILES NORTHEAST OF AMMON TO 13 MILES NORTHWEST
OF SHANNON...OR ALONG A LINE EXTENDING FROM 9 MILES WEST OF CLINTON
TO RAEFORD...MOVING SOUTH AT 20 MPH.
SOME LOCATIONS IMPACTED INCLUDE ELIZABETHTOWN...LUMBERTON...RED
SPRINGS...ALMA...AMMON...BARKER TEN MILE...BLADENBORO...BUIE...
DUART...ELROD...HESTERTOWN AND HOWELLSVILLE.
HAZARDS INCLUDE...
GUSTY WINDS OF 30 TO 40 MPH.
HEAVY RAINFALL AND MINOR FLOODING.
THUNDERSTORMS CAN POSE A VARIETY OF THREATS INCLUDING GUSTY WINDS...
SMALL HAIL...CLOUD TO GROUND LIGHTNING...AND LOCALIZED FLOODING. IT
IS RECOMMENDED THAT YOU REMAIN INDOORS UNTIL THE STORMS PASS.
&&
LAT...LON 3490 7893 3484 7890 3485 7882 3486 7850
3467 7832 3451 7825 3455 7928 3484 7936
3484 7919 3496 7904
TIME...MOT...LOC 0424Z 348DEG 18KT 3493 7847 3497 7929
BACONThe office that day
Everything else NWS Wilmington, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 26, 12:24 AM EDT | Special Weather Statement | ILM | Bladen, Robeson | 66 min |
| Jun 26, 1:33 AM EDT | Special Weather Statement | ILM | Bladen | 27 min |
Nearby
Severe Thunderstorm Warnings in North Carolina, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.